CSpace

Browse/Search Results:  1-10 of 26 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
INVERSE SOURCE PROBLEMS IN ELECTRODYNAMICS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2018, 卷号: 12, 期号: 6, 页码: 1411-1428
Authors:  Hu, Guanghui;  Li, Peijun;  Liu, Xiaodong;  Zhao, Yue
Favorite  |  View/Download:7/0  |  Submit date:2018/11/16
Stability  uniqueness  inverse source problem  Maxwell's equations  
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:3/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Long-time behavior of 3D stochastic planetary geostrophic viscous model 期刊论文
STOCHASTICS AND DYNAMICS, 2018, 卷号: 18, 期号: 5, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:4/0  |  Submit date:2018/11/16
Planetary geostrophic viscous model  global attractor  exponential mixing  finite Hausdorff dimension  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
Markov selection and W-strong Feller for 3D stochastic primitive equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 10, 页码: 1873-1900
Authors:  Dong, Zhao;  Zhang, RangRang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
primitive equations  Markov selection  W-strong Feller  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method  
Integral representations for binomial sums of chances of winning 期刊论文
ARS MATHEMATICA CONTEMPORANEA, 2017, 卷号: 12, 期号: 2, 页码: 329-336
Authors:  Dong, Zhao;  Li, Wenbo V.;  Song, Chunwei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Binomial sum  integral representation  probabilistic analysis  unbalanced coin  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1, 页码: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
Bounded perturbation resilience of the viscosity algorithm 期刊论文
Journal of Inequalities and Applications, 2016, 卷号: 2016, 期号: 1
Authors:  Dong,Qiao-Li;  Zhao,Jing;  He,Songnian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
bounded perturbation resilience  constrained minimization  the viscosity algorithm  superiorization